PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Random walks on discrete Abelian groups

Volume 152 / 2018

Margaryta Myronyuk Colloquium Mathematicum 152 (2018), 273-284 MSC: Primary 60G50; Secondary 60B15, 43A25. DOI: 10.4064/cm6462-11-2016 Published online: 2 March 2018

Abstract

The present paper is devoted to the “recurrence/transience” problem for random walks of nearest-neighbour type on subgroups of $\mathbb {Q}$ which are not isomorphic to $\mathbb {Z}$.

Authors

  • Margaryta MyronyukB. Verkin Institute for Low Temperature Physics and Engineering
    National Academy of Sciences of Ukraine
    47, Nauky Ave.
    Kharkiv, 61103, Ukraine
    e-mail
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image